Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Constant pelvic pain, recommended birth control pills. Stopping this brought sore breast, flashes, mood swings. Normal ?

Hi, I am 24 years old, and have been having constant pelvic pain since beginning of October. After multiple ER visits for pain treatment, I saw a gynecologist . She told me I have Endometriosis , as well as Interstitial Cystitis . She referred me to a urologist , and I am waiting for that appointment. She recommended I take birth control pills, and see if that makes a difference. It did not, the only thing it did was make my periods shorter (3-4 ays, when usually 5-7) I stopped taking the birth controls the end of January, and now am experiencing sore breasts, hot and cold flashes that come and go, and terrible mood swings on top of my constant pelvic pain! I guess I am wondering if this is normal? And if it is because of the birth control or my diseases? I feel like I am going to go out of my mind, I havent felt normal in months! Please help!! :(
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

The discontinuation of birth control can resilt in a hormonal imbalance which could have easily resulted in the symptoms you are experiencing. Your symptoms could be related to a hormonal imbalance cause by endonteriosis as well, but it is morr likely to be due to the discontinuation of birth control.

If you were also diagnosied with interstitial cystiyis, why were you not put on a course of antibiotics immediately? I am unaware of the system that is followed there, but in my country this would account to medical negligence.

Please drink plenty of water in the meantime abstain from sexual intercourse and also try to add cranberry juice to your regimen while you are waiting for an appointment with your urologist to get through.

Hope this helps.

Best wishes.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor